# SDR UHLA201505190407

- Difficulty date: May 19, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 29,064 hours, 16,841 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STUB WING SPAR, TWO FASTENER HOLES SHOWS CRACK INDICATIONS ON THE FWD SKIN AFT FACE.  REAMED HOLES LT AND RT, PERFORMED EDDY CURRENT INSPECTION, MFG BUSHINGS, INSTALLED BUSHINGS, AND APPLIED SEALANT IAW ETD2015-170-045317.
